# SDR 2000UALA00115

- Difficulty date: March 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 5,529 hours, 2,014 cycles
- Engine: Pwa PW4052
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 92063285
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING CLIMB THRU FL360 FOR FL370 VNAV COMMANDED DESCENT 300 FT, THEN CLIMB.  ALTITUDE ALERT PLUS A-P LIGHTS, HORIZONTAL LINE THROUGH FMA, LOST HORIZONTAL FD BAR.  DISCONNECTED A-P TO LEVEL OFF.   LNAV, ALT HOLD WON''T HOLD MACH.  *S/D*  LEFT AIR DATA COMPUTER FAILURE ON MCDP.  REPLACED LEFT AIR DATA COMPUTER.  ACFT DOES NOT HAVE SIMILAR REPORT SINCE LT ADC REPLACEMENT ON MAR 17 00.  NO FAULTS DETECTED ON THE AIR DATA COMPUTER.
